# SDR MASA2022051100144

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 39,490 hours, 31,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING FLOOD LIGHT INOP. MX REPLACED LAMP-OP GOOD
